Facebook Pixel

am i pregnant ?

By April 27, 2014 - 12:02pm
Rate This

Well i had unprotected sex while i was fertile on the 14th day just before ovulation and we had sex teice tat day and he ejaculated inside me . I took postinor 2. After about 46 hours but the second dose i couldnt take it in 12 hours exavtly , its been exavtly a week after i had sex and i feel tummy pains and lower abdominal pains on my left side. And a milky white solution is oozing from my vagina . Im starting to think im pregnant . If so when do i take a test and do you think im pregnant ? Or is it jiust my mind :|

Add a Comment3 Comments

what causes noise in the tummy with pains on the right hand

August 13, 2014 - 4:47pm
EmpowHER Guest

Hi anna,

Welcome to EmpowHER. If you had unprotected intercourse your chances are higher for a pregnancy to occur.  Some of the side effects of any emergency pill are cramping, changes to your next period and bleeding. If you missed or are late on your period, it might best to take a test. Hope this was helpful?



April 27, 2014 - 3:34pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!